# SDR SWIA20240201

- Difficulty date: February 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED AT R/H INBD FLAP EXTERNAL LOWER SKIN AT APPROX.  2" FROM T/E AND 5" FROM INBD EDGE (MARKED)   (C-CHECK RO 4/3/2024)   R/H I/B FLAP EXTERNAL LOWER SKIN DENT HAS BEEN REPAIRED REF CRJ 200 SRM 57-52-00. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1003-SKY.
